MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563650.2011.572555

Медицинская библиотека · Clinical toxicology (Philadelphia, Pa.) · 2011

Complete heart block and death following lamotrigine overdose.

French Loren K, McKeown Nathanael J, Hendrickson Robert G

Клинический случайСтатьяПеревод в очереди

Аннотация

CONTEXT. Lamotrigine is used for both seizure and psychiatric disorders. Overdoses typically follow a benign course. CASE DETAILS. A 19-year-old male with bipolar disorder ingested 4  g of lamotrigine. The patient suffered from multiple seizures, charcoal aspiration, respiratory arrest, prolongation of the QRS interval on electrocardiogram, complete heart block, multiorgan failure and ultimately death. DISCUSSION. We describe the emergency department (ED) and ICU course for this patient and briefly review the toxic effects of lamotrigine and the pharmacokinetics with and without hemodialysis.

Для цитирования: French Loren K, McKeown Nathanael J, Hendrickson Robert G. Complete heart block and death following lamotrigine overdose.. Clinical toxicology (Philadelphia, Pa.). 2011. DOI: 10.3109/15563650.2011.572555.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.